# SDR UPS99431175

- Difficulty date: December 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N674UP
- Make and model: Boeing 747123F
- Aircraft serial: 20100
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME DAMAGED AT PANEL 192, SUPPLEMENTAL MRR, TRANSFERRED TO C CHECK VISIT 1006 FLS AEROSPACE DUBLIN NRC 017.
